# SDR SWAA2022021456067

- Difficulty date: May 22, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,752 hours, 28,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-INSTALLATION OF LEADING EDGE SLAT COVE PANEL 623DB FOUND CRACKED AT LOWER I/B FASTENER HOLE / REPLACED R/H L/E SLAT #6 COVE PANEL 623DB IAW BOEING DWG 114A5030 REV B P/N 114A8131-8
